# SDR CALA2025090208373

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 123,943 hours, 18,869 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 734285C
- Part serial: 1202
- Condition: Faulted
- Location: Elec Buss
- Part time: 726,417 hours, 703,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLB AFT GALLY LST POWER. ALL OVENS OFFLINE . ALL BUT ONE CHLLR INOP . NO PWR. ALL BUT 1.  AFT GALLEY POWER WORKS NORMAL ON THE GROUND .ALL OVENS AND CHILLERS CHECKED OK.   ALL CIRCUIT BRKRS IN.PWR LAMP INDCTNG 7+ 8 R DARK.  FA REPORTED AFT GALLEY 7&8 LOST POWER ON CLIMB. NO CB OPENED. ALL INDICATIONS REMAINED NORMAL. CREW DID NOT ATTEMPT TO CYCLE POWER TO THE BUSSES WHILE IN THE AIR. ON ARRIVAL CREW DID CYCLE UTILITY BUSSES. POWER CAME BACK ON TO GALLEY. BPCU SHOWS NO FAULTS.  BUSS PO OFF 99-2441-9-0001 1202 ON 99-2441-9-0001 1221 CONTROL, BUS PO OFF 99-2441-9-0001 1202 ON 0000 T/S PER FIM 25-31 FAULT TREE 829, AFT GALLEY POWER WORKING NORMAL NO FAULT NOTED ON THE GROUND. PERFORMED BPCU BITE PER FIM 24-20 TASK 801 ALL SYSTEM OK AND NO PREVIOUS FAULT NOTED. PER PRECAUTIONARY R & R BUSS POWER CONTROL UNIT IAW AMM 24-41-03/401, INSTALLATION TEST OK NO FAULT AT THIS TIME OK TO CONTINUE.
